MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Model Number 24634
Medical Device Problem Codes Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the blade detached and required additional intervention.The target lesion area was located in the left pulmonary artery.A 8.00mm/2.0cm/135cm peripheral cutting balloon was selected for use.During the procedure, the cutting balloon was being removed and resistance was noted.However, it was noted that only 3 blades were seen on the balloon.The sheath was exchanged and the blade was not seen.Subsequently, the physician confirmed that there was a blade missing by opening another peripheral cuttting balloon for comparison.The detached blade was located in the lung by fluoroscopy.Snare was performed to retrieve the blade and was successful.The patient is stable.No complications reported.
 
Event or Problem Description
It was reported that the blade detached and required additional intervention.The target lesion area was located in the left pulmonary artery.A 8.00mm/2.0cm/135cm peripheral cutting balloon was selected for use.During the procedure, the cutting balloon was being removed and resistance was noted.However, it was noted that only 3 blades were seen on the balloon.The sheath was exchanged and the blade was not seen.Subsequently, the physician confirmed that there was a blade missing by opening another peripheral cuttting balloon for comparison.The detached blade was located in the lung by fluoroscopy.Snare was performed to retrieved the blade and was successful.The patient is stable.No complications reported.It was further reported that the procedure was performed to treat pulmonary stenosis in the pulmonary valves.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10860900
Report Number2134265-2020-15946
Device Sequence Number16774717
Product Code PNO
UDI-Device Identifier08714729813781
UDI-Public08714729813781
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2021
Device Model Number24634
Device Catalogue Number24634
Device Lot Number0023971103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR